MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383532
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported package damage with sterility breech.Many bd nexiva packages being opened and losing their sterility.Some packages remained intact; however, the shape of the iv catheter packaging was already compromised.The hospital is reluctant to use the products due to concerns regarding product safety and quality the plastic part of the packaging appeared shriveled, as if exposed to extreme heat, resulting in many bd nexiva packages being opened and losing their sterility.Some packages remained intact; however, the shape of the iv catheter packaging was already compromised.The hospital is reluctant to use the products due to concerns regarding product safety and quality.
 
Additional Manufacturer Narrative
G.4.K183399; k243403 h.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.

Brand Name
NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25200880
Report Number1710034-2026-00528
Device Sequence Number8962984
Product Code FOZ
UDI-Device Identifier00382903835324
UDI-Public(01)00382903835324(11)251001(17)280930(10)5274580
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number383532
Device Lot Number5274580
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown